MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number ILS-1000-CS
Medical Device Problem Codes Computer Software Problem (1112); Erratic or Intermittent Display (1182); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure, outside of magnetic volume errors were observed during registration, although registration appeared normal and the procedure was able to proceed mostly as usual.During brush passes, the screen completely froze.The physician was able to complete the electromagnetic navigational bronchoscopy (enb) portion of the case.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was reported that during a procedure, outside of magnetic volume errors were observed during registration, although registration appeared normal and the procedure was able to proceed mostly as usual.During brush passes, the screen completely froze and was shaking or flickering.The physician was able to complete the electromagnetic navigational bronchoscopy (enb) portion of the case.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative

Brand Name
ILLUMISITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22401124
Report Number3004962788-2025-00080
Device Sequence Number8277288
Product Code JAK
UDI-Device Identifier10884521723634
UDI-Public(01)10884521723634(11)230403
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K191394
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberILS-1000-CS
Device Catalogue NumberILS-1000-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/22/2025
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale